# SDR DHL9672191C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DK
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CABIN FLOOR SEAT TRACK HEAVILY CORRODED AT LBL 25, BETWEEN BS 1110 AND 1130.  REMOVED AND REPLACED SEAT TRACK 26 LONG PER SRM 51-10-1.
